# SDR SIMA20171220004

- Difficulty date: December 20, 2017
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 28,733 hours, 25,807 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY CENTER AISLE FLOORBEAM AT FRAME 20 CORRODED.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 53-21-10, AND ETN-EM-53-139R4.
